# SDR SWAA2019110538616

- Difficulty date: October 25, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 25,693 hours, 11,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN INNER CREASE BEAM UPPER AND LOWER SURFACE CORRODED BETWEEN BS. 967 TO BS. 986, RBL 52. / R&R CREASE BEAM IAW SRM AND DWG.
